# SDR 2022FA0000317

- Difficulty date: June 28, 2022
- Submitted: June 28, 2022
- Operation: General aviation
- Make and model: Boeing 717-200
- Aircraft serial: 09568
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 59409742
- Part serial: 19568
- Condition: Corroded
- Location: Zone 600
- Component: Spoiler, Boeing, 0717200
- Component part number: 59409742
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER ASSY FOUND TO BE DELAMAINATED ON UPPER SKIN. LOWER SKIN IS MISSING / CORRODED CORE
